Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the absolute Nörlund summability factors of infinite series


Author: S. M. Mazhar
Journal: Proc. Amer. Math. Soc. 32 (1972), 233-236
MSC: Primary 40.31
MathSciNet review: 0288452
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A general theorem on absolute Nörlund summability factors of infinite series has been obtained. The theorem includes, as special cases, a number of well-known results. Several new results can also be deduced from it.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40.31

Retrieve articles in all journals with MSC: 40.31


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1972-0288452-4
PII: S 0002-9939(1972)0288452-4
Keywords: Nörlund summability, summability factors, absolute summability, infinite series
Article copyright: © Copyright 1972 American Mathematical Society